View Full Version : Low blood pressure on Strattera?


Derpaderpadoo
04-11-14, 02:53 PM
Hello everyone!

I was given a strattera tiltration packet from my doctor a few weeks ago. This is my first week taking the highest dosage in the packet - 60mg. I take my dose in the morning and usually have a protein shake and a fruit for breakfast. For lunch I normally don't eat much (I'm on vyvanse as well so that is probably why). Around dinner I get extremely hungry and eat more than I had before these meds.

On my 5th and last day at 40mg, I experienced the first signs of low bp - I would stand up and see black splotches for a few seconds and would have trouble standing for long periods of time. Today, my 3rd day at 60mg I had the same issues.

I was wondering if anyone else has experienced low blood pressure on strattera? Or if anyone could use the information I posted above to take a guess on why I'm having it?